Strong lacunary harmonic summability of fractional differences in q-rung orthopair fuzzy normed spaces

dc.contributor.authorCai, Qing-Bo
dc.contributor.authorKişi, Ömer
dc.contributor.authorGürdal, Mehmet
dc.contributor.authorKişi, Ömer
dc.contributor.otherFen Fakültesi, Matematik Bölümü
dc.date.accessioned2026-10-27T12:37:50Z
dc.date.created2026
dc.date.issued2026
dc.departmentFakülteler, Fen Fakültesi, Matematik Bölümü
dc.description.abstractWe study strong lacunary harmonic summability of fractional difference sequences in q-rung orthopair fuzzy normed spaces. The fractional difference is defined on its convergence domain, with an explicit sufficient condition and a truncation estimate for bounded Banach-space-valued sequences. In the canonical norm model, the summability condition is equivalent, on bounded transformed sequences, to strong summability of the norms. We prove linearity, uniqueness and subsequence results for proper admissible ideals, and establish a transfer theorem for distinct lacunary partitions whose harmonic symmetric difference is negligible. In complete spaces, a Cauchy criterion is obtained under bounded normalized row mass; this mass bound holds automatically when beta = 1. Counterexamples explain the failure of a fixed-centre zero-limit condition and the obstruction caused by unbounded row mass. The general summability results concern the transformed sequence, whereas the domain and truncation estimates use the fractional coefficients explicitly.
dc.identifier.citationCai, Qing-Bo, Kişi, Ömer and Gürdal, Mehmet. "Strong lacunary harmonic summability of fractional differences in q-rung orthopair fuzzy normed spaces" Demonstratio Mathematica, vol. 59, no. 1, 2026, pp. 20250323. https://doi.org/10.1515/dema-2025-0323
dc.identifier.doi10.1515/dema-2025-0323
dc.identifier.issn0420-1213
dc.identifier.issn2391-4661
dc.identifier.issue1
dc.identifier.orcidhttps://orcid.org/0000-0001-6844-3092
dc.identifier.urihttps://doi.org/10.1515/dema-2025-0323
dc.identifier.urihttps://hdl.handle.net/11772/28152
dc.identifier.volume59
dc.identifier.wosWOS:001909757300001
dc.identifier.wosqualityQ1
dc.indekslendigikaynakWeb of Science
dc.language.isoen
dc.publisherDe Gruyter Poland Spółka Z
dc.relation.ispartofDemonstratio Mathematica
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı
dc.relation.sdgN/A
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectQ-rung orthopair fuzzy normed space
dc.subjectFractional difference sequence
dc.subjectLacunary harmonic summability
dc.subjectIdeal convergence
dc.subjectCauchy criterion
dc.subjectQ-basamaklı orto-çift bulanık normlu uzay
dc.subjectKesirli fark dizisi
dc.subjectLakuner harmonik toplanabilirlik
dc.subjectİdeal yakınsaklık
dc.subjectCauchy kriteri
dc.titleStrong lacunary harmonic summability of fractional differences in q-rung orthopair fuzzy normed spaces
dc.typeArticle
dspace.entity.typePublication
relation.isAuthorOfPublicationa7b81cc6-2769-4de0-83ea-af331dd924b9
relation.isAuthorOfPublication.latestForDiscoverya7b81cc6-2769-4de0-83ea-af331dd924b9
relation.isOrgUnitOfPublication59b6a98e-1169-4e0c-a04e-5bac2feebdd7
relation.isOrgUnitOfPublication.latestForDiscovery59b6a98e-1169-4e0c-a04e-5bac2feebdd7

Dosyalar

Lisans paketi

Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
license.txt
Boyut:
1.17 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: